Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes a large haematoma along with hypovolemic shock after a cardiac catheterization?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 959 Questions
Question
I had a cardiac catheterization 10 days ago. A large hematoma developed along with hypovolemic shock. Now, the hematoma has a solidified area about the size of a small rock. Worry?
Posted Mon, 24 Feb 2014 in General Health
 
 
Answered by Dr. Vaddadi Suresh 36 minutes later
Brief Answer: hematomas gradually resolve by their own Detailed Answer: Hi, Thanks for your query. Hematomas are common among aged individuals who undergo cardiac catheterization. Even large hematomas gradually resolve by their own and melt into skin over some time. There is no need to worry about it. Hope I am clear.
Above answer was peer-reviewed by
 
Follow-up: What causes a large haematoma along with hypovolemic shock after a cardiac catheterization? 1 hour later
The hematoma itself is from my waist to my knee. I know it will fade. Whqt concerns me is q rock hard lump in the groin.
 
 
Answered by Dr. Vaddadi Suresh 7 hours later
Brief Answer: Hard lump in the groin can be a lymph node Detailed Answer: Hi, Hard lump in the groin can be a lymph node, if you are sure it is different from hematoma. Did you get it examined? A lymphnode can swell when the region of skin or the hematoma gets infected. If it is resolving hematoma, which can occasionally be felt as lump, you need no further workup. If possible, upload a photo of the lump which will help me identify it. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor